| | Painful lymph node after antibiotic
I am 34 weeks pregnant and was recently diagnosed and treated for bronchitis. I had been dealing with a nasty cold for 5 days when I suddenly developed a fever and a cough. Since it was a weekend, I went to the ER for treatment. They tested for flu (negative) and did bloodwork. I was told that my white blood cells were very elevated. They determined bronchitis, and prescribed a z-pak.
The z-pak helped clear up my major symptoms very quickly. My last dose was yesterday. However, I noticed that about 3 days into my medication, I developed a very painful lymph node under my chin on the right side. It is visibly swollen, but doesn't hurt so much to press, only when I swallow is it very painful. I thought it would get better after a couple days, but it's as bad as ever. My other symptoms seem to have cleared up for the most part (just a lingering cough), and I haven't had a fever. Should I give it more time?